Download this article
Download this article For screen
For printing
Recent Issues
Vol. 327: 1
Vol. 326: 1  2
Vol. 325: 1  2
Vol. 324: 1  2
Vol. 323: 1  2
Vol. 322: 1  2
Vol. 321: 1  2
Vol. 320: 1  2
Online Archive
The Journal
Editorial Board
Submission Guidelines
Submission Form
Policies for Authors
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
Other MSP Journals
This article is available for purchase or by subscription. See below.
A coarse geometric expansion of a variant of Arthur's truncated traces and some applications

Hongjie Yu

Vol. 321 (2022), No. 1, 193–237

Let F be a global function field with constant field 𝔽q. Let G be a reductive group over 𝔽q. We establish a variant of Arthur’s truncated kernel for G and for its Lie algebra which generalises Arthur’s original construction. We establish a coarse geometric expansion for our variant truncation.

As applications, we consider some existence and uniqueness problems of some cuspidal automorphic representations for the functions field of the projective line 𝔽q1 with two points of ramifications.

PDF Access Denied

We have not been able to recognize your IP address as that of a subscriber to this journal.
Online access to the content of recent issues is by subscription, or purchase of single articles.

Please contact your institution's librarian suggesting a subscription, for example by using our journal-recom­mendation form. Or, visit our subscription page for instructions on purchasing a subscription.

You may also contact us at
or by using our contact form.

Or, you may purchase this single article for USD 40.00:

Arthur–Selberg trace formula, cuspidal automorphic representations, global function fields
Mathematical Subject Classification
Primary: 11F70, 11R58
Received: 14 March 2022
Revised: 24 June 2022
Accepted: 29 August 2022
Published: 3 March 2023
Hongjie Yu
Institute of Science and Technology Austria
Weizmann Institute of Science